Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

May 30, 2015Lebanon County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 30, 2015, 9:11 PM EDT for Lebanon County, Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 9:11 PM EDT (01:11 UTC)
Expired
May 30, 2015, 10:15 PM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly

County Lebanon County, PA

The radar

The State College radar (KCCX), 159 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WWUS81 KPHI 310111
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT SAT MAY 30 2015
 
PAZ060-310215-
BERKS-
911 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 910 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE GROVE...OR 7
MILES NORTH OF MYERSTOWN...MOVING NORTHEAST AT 10 MPH.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. A FLOOD ADVISORY IS IN EFFECT 
FOR PARTS OF WESTERN BERKS COUNTY. DO NOT DRIVE YOUR VEHICLE 
THROUGH FLOODED ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

WINDS TO ABOUT 30 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  STRAUSSTOWN AROUND 945 PM EDT.
  BERNVILLE AROUND 950 PM EDT.

LAT...LON 4052 7634 4052 7625 4056 7613 4056 7609
      4045 7602 4043 7601 4039 7627 4050 7641
TIME...MOT...LOC 0110Z 245DEG 11KT 4048 7632 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 30, 8:59 PM EDT, 12 minutes earlier.

Area forecast discussion, May 30, 8:59 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT SAT MAY 30 2015

.SYNOPSIS...
LOW PRESSURE ALONG AN ASSOCIATED COLD FRONT ACROSS THE OHIO VALLEY
WILL CONTINUE MOVING EASTWARD TONIGHT AND INTO OUR REGION ON SUNDAY.
THIS COLD FRONT WILL SLOWLY MOVE ACROSS OUR REGION EARLY NEXT WEEK.
HIGH PRESSURE WILL BUILD SOUTHEASTWARD BEHIND IT INTO THE REGION
FOR THE MIDDLE AND LATER HALF OF NEXT WEEK. THIS HIGH PRESSURE
SYSTEM WILL BE FOLLOWED BY ANOTHER COLD FRONT DROPPING SOUTHEAST
INTO THE REGION BY NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
930 PM ESTF; NOT PLANNING MUCH CHANGE. CONFIDENCE ON FCST SHOWERS
AFTER MIDNIGHT IS BELOW AVG BUT NOT CONFIDENT ENOUGH TO COMPLETELY
LOWER POPS THOUGH AM PROBABLY GOING TO LOWER POPS TO NON MENTION
FOR 5Z-8Z, FOLLOWING THE DRYING 22Z NARRE AND 23Z HRRR/RAP.

DIX STA/STP PRETTY CLOSE FOR THE POCONOS...TINY SPECS OF 1" THIS
AFTN. MAX THAT WE KNOW OF .34 AT AT STODDARTSVILLE IN MONROE CTY.

LOW CLOUDS POSSIBLE EARLY SUNDAY. THIS APPEARS TO BE MOST FOCUSED
ACROSS OUR NORTHERN AND WESTERN AREAS GIVEN THE FLOW HAS VEERED
MORE TO THE SOUTHWEST COMPARED TO YESTERDAY. WE MAY SEE MORE
STRATUS THAN FOG, THEREFORE DID NOT INCLUDE FOG ATTM.

AS FOR THE LOW TEMPERATURES, WE USED MAINLY AN EVEN BLEND OF THE
NAM/GFS MOS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
A SURFACE COLD FRONT WILL GRADUALLY BE SETTLING CLOSER TO OUR AREA.
THIS FEATURE APPEARS TO BE SLOWER AND THEREFORE MUCH LESS OF A CHC
OF CONVECTION ACROSS OUR SOUTHERN ZONES THROUGH THE DAY. THE BETTER
LIFT AND CONVERGENCE IS ACROSS THE NORTHERN AND WESTERN AREAS AND
THIS IS WHERE WE HAVE THE HIGHEST POPS ONCE AGAIN. WE DID TIGHTEN UP
THE POP GRADIENT A BIT FROM NORTHWEST TO SOUTHEAST, HOWEVER THE
HIGHER POPS DO EDGE TO INTERSTATE 95 TOWARD LATE AFTERNOON.

AS THE FRONT NEARS OUR NORTHERN ZONES DURING THE AFTERNOON, SOME
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OCCUR. THERE IS LESS
CERTAINTY REGARDING THE AMOUNT OF INSTABILITY DURING THE COURSE OF
THE DAY, GIVEN THE PROSPECTS OF LOW CLOUDS TO START THEN CONVECTIVE
TEMPERATURES BEING REACHED TO PROMOTE A DECENT AMOUNT OF CUMULUS
DEVELOPMENT. THE AREAS CLOSER TO THE INCOMING FRONT WILL TEND TO
HAVE SOME INCREASE IN THE SHEAR TO PROMOTE ORGANIZED STORMS AND THIS
COULD POSE A LOCALIZED DAMAGING WIND THREAT. GIVEN THE LOW
CONFIDENCE IN THE CONVECTIVE EVOLUTION/STRENGTH THIS FAR OUT, WE DID
NOT ADD ENHANCED WORDING TO THE FORECAST. LOCALLY VERY HEAVY RAIN
HOWEVER CAN OCCUR GIVEN HIGH PW VALUES AHEAD OF THE FRONT AND ALSO
THE CHC OF SOME TRAINING OF CELLS TO OCCUR. THIS OVERALL LOOKS
LOCALIZED AT THIS POINT HOWEVER WE DID ADD A HEAVY RAIN MENTION TO
THE FAR NORTHERN AND WESTERN AREAS.

AS FOR THE HIGH TEMPERATURES, WE USED A NAM/GFS MOS BLEND WITH SOME
ADJUSTMENTS THEN MADE. SINCE THE FRONTAL BOUNDARY ARRIVAL IS SLOWER,
MUCH OF THE AREA WILL REMAIN IN THE WARM SECTOR AND THEREFORE HIGHS
WERE BUMPED UP SOME ESPECIALLY THE SOUTHERN AREAS /COOLER ALONG THE
COAST/.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
SUNDAY NIGHT THROUGH TUESDAY NIGHT:

LOW PRESSURE ACROSS THE GREAT LAKES WILL TRACK NORTHEAST OF THE
REGION AS A COLD FRONT BEGINS TO DRIFT SOUTHEAST TOWARD THE REGION.
SHOWERS AND SOME THUNDERSTORMS ARE LIKELY TO BE ONGOING. THE HIGHEST
CONCENTRATION WILL BE ACROSS THE NORTHERN PARTS OF THE REGION CLOSER
TO THE SURFACE LOW AND FRONTAL BOUNDARY. THIS EVENT WILL LIKELY
TRANSITION FROM THE THUNDERSTORMS TO A HEAVY RAIN THREAT. A STRONG
STORM OR TWO CONTAINING GUSTY WINDS AND SMALL HAIL CAN NOT BE RULED
OUT EARLY IN THE EVENING SUNDAY WITH MODEST INSTABILITY 500-1500 J/KG
CAPE AND STEEP LOW LEVEL LAPSE RATES.

INSTABILITY WILL DECREASE HEADING INTO MONDAY WITH THE FRONT SAGGING
SOUTHEAST TOWARD THE REGION. MID-LEVEL FLOW WILL SLOW DOWN
CONSIDERABLY BY MONDAY, ALMOST ALLOWING THE FRONT TO STALL OUT.
SEVERAL FACTORS SUGGEST HEAVY, POTENTIALLY TRAINING SHOWERS AND A
FEW THUNDERSTORMS WILL OCCUR AT TIMES LATE SUNDAY NIGHT INTO
TUESDAY AS MID-LEVEL DISTURBANCES PASS THROUGH THE REGION.
MOISTURE WILL CONTINUE TO STREAM NORTHWARD AHEAD OF THE FRONT
LEADING TO SURGING PW VALUES CLOSE TO 2 INCHES. A TALL SKINNY CAPE
PROFILE IS ALSO MODELED ALONG WITH VERY SLOW STORM MOTIONS. WITH
MORE IN THE WAY OF SHOWERS OVERALL, LOWER INSTABILITY WILL LEAD TO
A MORE ISOLATED THREAT FOR ANY STRONG THUNDERSTORMS. THE HIGHEST
CHANCES FOR RAIN WILL GRADUALLY SHIFT SOUTHEASTWARD MONDAY AND
MONDAY NIGHT AND DEPEND ON THE EXACT TRACK OF PASSING MID- LEVEL
DISTURBANCES. THE FRONTAL BOUNDARY SHOULD BEGIN TO TRANSITION
EASTWARD ON TUESDAY WITH GRADUALLY DECREASING CHANCES OF RAIN FROM
NORTHWEST TO SOUTHEAST.

TOTAL RAINFALL IS LIKELY TO RANGE FROM 1 TO 3 INCHES WITH LOCALLY
HIGHER AMOUNTS. THERE IS SOME VARIABILITY WITHIN THE GEFS, NAEFS AND
OPERATIONAL MODELS ON THE EXACT PLACEMENT OF THE HIGHEST TOTALS DUE
TO VARIABILITY IN THE FEATURES. A GENERAL CONSENSUS AT THIS TIME
YIELDS THE HIGHEST RAINFALL TOTALS ACROSS FAR EASTERN PA, NORTHERN
NJ AND THE EASTERN SHORE OF MD WITH ONLY MODERATE CONFIDENCE IN THIS
PLACEMENT. QPF GRIDS ARE MORE GENERALIZED TO ACCOUNT FOR THE
UNCERTAINTY. HIGH TEMPERATURES ARE ALSO FORECASTED A LITTLE COOLER
THAN SOME OF THE STATISTICAL AND ENSEMBLE GUIDANCE NUMBERS DUE TO
THE RAIN CHANCES AS WELL.

WEDNESDAY THROUGH FRIDAY NIGHT: HIGH PRESSURE BUILDS OVER THEN
PASSES EAST OF THE REGION FOR THE MIDDLE AND LATER HALF OF THE WEEK.
COOL REFRESHING AIRMASS TO START THEN WARMER AND MUGGY BY WEEKS END.
THE GFS AND THE GEFS ARE TRYING TO KEY ON ANOTHER LOW PRESSURE
FEATURE TO OUR SOUTH WHICH COULD RESULT IN ANOTHER SHOWER CHANCE.
HOWEVER, GIVEN THE LACK OF SUPPORT FROM THE OTHER MODELS ATTM
IMPACTS FROM THIS FEATURE ARE NOT THAT LIKELY. FORECAST WILL JUST
FEATURE PARTLY TO MOSTLY SUNNY SKIES.

SATURDAY: ANOTHER COLD FRONT IS LIKELY TO MOVE INTO THE REGION. WARM
AND MORE HUMID CONDITIONS MAY PRECEDE THE FRONT. POTENTIAL IS
PRESENT FOR ENSEMBLE GUIDANCE TO BE A LITTLE LOW WITH HIGH
TEMPERATURES GIVEN SOUTHERLY FLOW AND INCREASING 925 MB
TEMPERATURES. SOME SCATTERED THUNDERSTORMS MAY FORM AHEAD OF THE
FRONT AS WELL. OPTED FOR LOW CHANCE POPS ATTM.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...SOME SHOWERS AND POSSIBLY A THUNDERSTORM NEAR KABE AND
KRDG THROUGH 02Z, OTHERWISE VFR. HOWEVER, THERE SHOULD BE REDEVELOPMENT
OF SOME STRATUS AND/OR FOG TOWARD MORNING ESPECIALLY FOR KTTN,
KABE AND KRDG. OUR CONFIDENCE IS LOWER AT THE OTHER TERMINALS.

GUSTY SSW WINDS TO 20 KT NOW WILL DIMINISH TO LESS THAN 10 KNOTS.

SMALL CHANCE OF A NEW BATCH OF SHOWERS DRIFTING EAST TO VCNTY KABE
AND KRDG NEAR 10Z/31?

SUNDAY...SOME AREAS OF IFR STRATUS OR FOG TO START, OTHERWISE VFR
OVERALL. ISOLATED SHOWERS POSSIBLE DURING THE MORNING VCNTY
KRDG/KABE OTHERWISE DURING THE COURSE OF THE AFTERNOON MFVR/IFR
IN SHOWERS, SCT STRONG THUNDERSTORMS MAINLY VCNTY KRDG/KABE/KTTN.
SOUTH TO SOUTHWEST WINDS MAINLY AROUND 10 KNOTS. NORTHERLY WIND
OUTFLOWS AND A BACKDOOR COOL FRONT MAY SLIDE SWWD INTO NRN NJ
LATE IN THE DAY.

OUTLOOK...

SUNDAY NIGHT THROUGH TUESDAY NIGHT: MVFR AND IFR RESTRICTIONS IN
SHOWERS AND SCATTERED THUNDERSTORMS. SOUTH TO SOUTHEAST WINDS UNDER
10 KNOTS THROUGH MONDAY NIGHT THEN EAST TO NORTHEAST UNDER 10 KNOTS
THROUGH TUESDAY NIGHT.

WEDNESDAY THROUGH THURSDAY: VFR. WINDS UNDER 10 KNOTS.

&&

.MARINE...
MWS EXPIRES AT 01Z ON THE WATERS AS WINDS NOW DIMINISHING AT THE
SFC TO LESS THAN 22 KT.

THERE COULD BE SOME FOG EARLY SUNDAY MORNING NEARSHORE, HOWEVER
WITH THE FLOW MORE FROM THE SOUTHWEST ABOVE THE SURFACE WE ANTICIPATE
IT NOT TO BE WIDESPREAD AND IT WAS NOT INCLUDED ATTM.

OUTLOOK...

SUNDAY NIGHT THROUGH TUESDAY MORNING: SEAS AROUND FOUR FEET WITH
WIND GUSTS BELOW 20 KNOTS. A WIND SHIFT TO NORTHEAST WILL OCCUR IN
AT LEAST THE N PORTION OF THE NJ WATERS SUNDAY NIGHT-MONDAY.

TUESDAY AFTERNOON THROUGH THURSDAY: SEAS AROUND FIVE FEET,
DECREASING BY A FOOT OR TWO FROM NORTH TO SOUTH ON THURSDAY. ANY
WIND GUSTS UNDER 20 KNOTS. WAVEWATCH COULD BE TO HIGH IN THIS PERIOD
WITH WAVE HEIGHTS GIVEN THE GFS MODEL HAS MORE IN THE WAY OF LOW
PRESSURE TO OUR SOUTHEAST.

&&

.RIP CURRENTS...
THE RIP CURRENT RISK FOR THE JERSEY SHORE REMAINS AT MODERATE THROUGH
SUNDAY, DUE TO SOME STRONGER SOUTHERLY NEARSHORE WINDS COMBINED WITH
A LONGER WAVE PERIOD. WE AGREE WITH THE GFS MODEL FCST OF A 3 FT
9 SECOND SE SWELL ALONG A SOUTH WIND OF 13 KT. WE GET 4 FT WAVES
IN NJ AND 2 FT DE.

WATER TEMPERATURES AT LEAST TEMPORARILY WARMED ALONG THE NEARSHORE
WATERS TODAY.

FOR GREATEST SAFETY SWIM IN THE PRESENCE OF LIFEGUARDS! SWIMMING
NEAR JETTIES OR AT UNGUARDED BEACHES RAISES THE RISK FOR AN
UNCONTROLLED/UNSAFE RIP CURRENT INCIDENT. LETS NOT BE A STATISTIC.
RIP CURRENT RELATED DEATHS ARE THE GREATEST WEATHER RELATED FATALITY
HAZARD IN OUR COUNTY WARNING AREA. ALL OF THEM LAST YEAR WERE AT
UNGUARDED LOCATIONS AND AFTER HOURS. ABOUT 80 PERCENT NATIONWIDE
ARE AT UNGUARDED LOCATIONS!!

THESE FATALITIES TEND TO BE YOUNG AND MALE BUT VARIES. BYSTANDERS
ARE UNLIKELY TO SAVE YOU. THEREFORE, TO BE SAFE...SWIM IN THE
PRESENCE OF THOSE WELL TRAINED BEACH PATROLS!

JUNE 7-13 IS RIP CURRENT AWARENESS WEEK. WE'LL HAVE PSA/S VIA THE
PNS, NWR AND SOCIAL MEDIA. WE ARE AVAILABLE FOR INTERVIEWS.

AWARENESS CAN MAKE A DIFFERENCE: WHEN IN DOUBT, DONT GO OUT. INSTEAD
SUGGEST YOU MAKE GOOD USE OF THE BEACH PATROLS AND ASK FOR THEIR
ADVICE. MANY BEACH PATROLS FLAG THE SAFE SWIMMING SURF ZONES.

THANK YOU.

&&

.CLIMATE...
MAY 2015...A TOP 4 WARMEST ON RECORD FOR LARGE PORTIONS OF OUR AREA,
AND RATHER DRY THOUGH WE STILL HAVE POTENTIAL FOR SIGNIFICANT
RAINFALL SUNDAY WHICH WOULD SIGNIFICANTLY ALTER THE FINAL MAY
PRECIPITATION RANKING.

ALL ACTUAL AND FORECAST INFORMATION CHECKED THROUGH 3 PM TODAY -
SATURDAY MAY 29.

ALLENTOWN WILL PROBABLY AVERAGE VERY CLOSE TO 66.2 OR AT LEAST 6
DEGREES ABOVE NORMAL. POR BACK TO 1922.  NORMAL 59.9

PROBABLY THE 2ND WARMEST ON RECORD.
1991 67.2
2015 66.2
2012 66.1
1944 66.0

NORMAL PCPN 4.14. AS OF 2 PM TODAY ALLENTOWN SECOND DRIEST MAY ON
RECORD SO FAR WITH 0.22 INCHES.  DRIEST MAY 0.09 1964.

--

PHILADELPHIA WILL PROBABLY AVERAGE CLOSE TO 70.0 DEGREES OR AT LEAST
6 DEGREES ABOVE NORMAL.  SECOND WARMEST ON RECORD.   NORMAL 63.9

1991 70.8

NUMBER 3 WOULD BE 69.2 IN 2004.

NORMAL RAINFALL 3.71  THE 1.19 INCHES SO FAR IS 13TH DRIEST ON
RECORD.

--

ATLANTIC CITY MAY 2015 66.5 OR OVER 5 DEGREES ABOVE NORMAL AND
PROBABLE  #2 POR BACK TO 1874   NORMAL 61.1

2004 66.9
2015 66.5
1991 66.0

NORMAL PCPN 3.35  THE 0.71 INCHES SO FAR MAKES THIS AROUND THE 7TH
DRIEST MAY ON RECORD.

--

WILMINGTON DE SOLID POR BACK TO 1916 LOCKED INTO #4 WARMEST.
NORMAL 62.8

1896 70.1
1991 69.1
2004 68.2
2015  AROUND 68.0

NORMAL PCPN 3.95  THE 2.39 INCHES IS MIDDLE OF THE PACK AND NOT
ESPECIALLY OF STANDOUT DRY INTEREST FOR THIS STATION

NO AVAILABLE MONTHLY HISTORICAL DATA FOR KMPO KGED KTTN AND KRDG.

AN ADDITIONAL TIDBIT... PER TONY...

SECOND 90F OF THE MONTH OCCURRED TODAY AT BOTH KRDG AND KABE
WHILE KPHL WITH ITS 2ND WARMEST MAY EVER...NO 90, SO FAR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES
NEAR TERM...DRAG/GORSE 858P
SHORT TERM...GORSE
LONG TERM...GAINES
AVIATION...DRAG/GAINES/GORSE 858P
MARINE...DRAG/GAINES/GORSE 858P
RIP CURRENTS...858P
CLIMATE...
Hazardous weather outlook, May 30, 3:43 PM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT SAT MAY 30 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-311945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
343 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY RAIN LEADING TO LOCALIZED FLOODING IS POSSIBLE, PRIMARILY
LATE SUNDAY NIGHT THROUGH MONDAY EVENING, ESPECIALLY IN POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ014-024>026-311945-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
343 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY RAIN LEADING TO LOCALIZED FLOODING IS POSSIBLE, PRIMARILY
LATE SUNDAY NIGHT THROUGH MONDAY EVENING, ESPECIALLY IN POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-311945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
343 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, May 30, 8:19 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
819 PM EDT SAT MAY 30 2015

PAZ054-310115-
CARBON-
819 PM EDT SAT MAY 30 2015

...ANOTHER THUNDERSTORM WILL AFFECT NORTHWEST CARBON COUNTY...

AT 815 PM EDT...A THUNDERSTORM WAS OVER MCADOO...OR NEAR
HAZLETON...MOVING NORTHEAST AT 30 MPH.

MORE HEAVY RAINFALL WILL OCCUR WITH THIS STORM. GIVEN THIS IS THE
THIRD STORM TO AFFECT THE AREA, THE ACCUMULATIVE EFFECT MAY CAUSE
POOR DRAINAGE FLOODING. DOPPLER RADAR STORM TOTAL ESTIMATES HAVE
EXCEEDED AN INCH IN THE AREA. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

WINDS UP TO 30 MPH ARE ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NESQUEHONING...WEATHERLY...BEAVER MEADOWS AND TRESCKOW.

LAT...LON 4096 7558 4082 7589 4091 7599 4098 7582
      4098 7580 4101 7573 4103 7574 4103 7575
      4105 7577 4109 7577 4111 7573
TIME...MOT...LOC 0015Z 233DEG 27KT 4089 7602
Special weather statement, May 30, 8:46 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 PM EDT SAT MAY 30 2015

PAZ060-310115-
BERKS-
846 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 844 PM EDT...A STRONG THUNDERSTORM WAS OVER FREDERICKSBURG...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  STRAUSSTOWN AROUND 910 PM EDT.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
POOR DRAINAGE FLOODING. DOPPLER RADAR IS ESTIMATING A HALF INCH
TO THREE QUARTERS OF AN INCH OF RAIN WILL OCCUR WITH THE CORE
OF THIS STORM IN ABOUT AN HOUR.  DO NOT DRIVE YOUR VEHICLE
ON ROADWAYS SUBJECT TO PONDING.

LAT...LON 4052 7634 4052 7625 4058 7606 4057 7604
      4040 7628 4049 7643
TIME...MOT...LOC 0044Z 221DEG 20KT 4045 7640
Special weather statement, May 30, 9:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT SAT MAY 30 2015

PAZ060-310215-
BERKS-
911 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 910 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE GROVE...OR 7
MILES NORTH OF MYERSTOWN...MOVING NORTHEAST AT 10 MPH.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. A FLOOD ADVISORY IS IN EFFECT
FOR PARTS OF WESTERN BERKS COUNTY. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

WINDS TO ABOUT 30 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  STRAUSSTOWN AROUND 945 PM EDT.
  BERNVILLE AROUND 950 PM EDT.

LAT...LON 4052 7634 4052 7625 4056 7613 4056 7609
      4045 7602 4043 7601 4039 7627 4050 7641
TIME...MOT...LOC 0110Z 245DEG 11KT 4048 7632

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:00 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren45 min
May 31, 1:11 PM EDTFlash Flood WatchPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren13 hr
May 31, 1:24 PM EDTSpecial Weather StatementPHIMonmouth36 min
May 31, 2:00 PM EDTSpecial Weather StatementPHIMonmouth45 min
May 31, 4:33 PM EDTSevere Thunderstorm WarningPHIWarren42 min
May 31, 5:57 PM EDTSmall Craft AdvisoryPHI6 hr
May 31, 6:11 PM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset3 hr
May 31, 6:37 PM EDTFlash Flood WarningPHIMiddlesex5 hr
May 31, 6:50 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth40 min
May 31, 7:57 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren6 hr
May 30, 8:19 PM EDTSpecial Weather StatementPHICarbon56 min
May 30, 8:46 PM EDTSpecial Weather StatementPHILebanon29 min
May 30, 9:03 PM EDTAreal Flood AdvisoryPHIBerks3 hr
May 30, 9:20 PM EDTSpecial Weather StatementPHICarbon55 min
May 30, 9:36 PM EDTAreal Flood AdvisoryPHICarbon3 hr
May 31, 5:12 PM EDTSevere Thunderstorm WarningPHIMonroe63 min
May 31, 5:23 PM EDTSevere Thunderstorm WarningPHIBerks37 min
May 31, 5:42 PM EDTFlash Flood WarningPHICarbon, Monroe6 hr
May 31, 7:08 PM EDTSpecial Weather StatementPHILehigh82 min
May 31, 7:27 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh5 hr
May 31, 7:46 PM EDTFlash Flood WarningPHIBerks, Lehigh4 hr
May 31, 7:48 PM EDTSevere Thunderstorm WarningPHIBerks35 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.